# SDR ASAA0480419

- Difficulty date: May 16, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug MD 83
- Aircraft serial: 53471
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 99305389
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HV-CHECK, FOUND CUSP WEB PANEL AT STATION 674, L18 IS CORRODED.  REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER IAW 51-10-4.  (M)
